# SDR MWEA99604

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101415
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR OUTER PAN IS CRACKED AND LOWER FORWARD AREA HAS A DENT.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
